A 49-year-old woman from New York was on the verge of dying from an immune-mediate skin disorder that rapidly took over her body after she was “vaccinated” for the Wuhan coronavirus (Covid-19) with the Pfizer injection.
In a peer-reviewed case study published just last week, researchers from Prince Mohammed Bin Abdulaziz Hospital in Riyadh revealed that the unnamed woman was rushed to the emergency room after receiving her first dose of Pfizer’s experimental mRNA injection, which the mainstream media now says is “fully approved” by the U.S. Food and Drug Administration (FDA).
“The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration,” the study explains, noting that the patient was given paracetamol with no noticeable improvements.
“The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest.”
If you are interested in seeing photos of the woman’s skin (WARNING: GRAPHIC), you can do so at this link.
Pfizer covid vaccine caused woman to develop skin lesions in her genitalia
The woman’s entire body basically became covered in lesions, including on her abdomen, upper limbs, face, upper thighs, and genitalia. The paper explains that she showed “coalescence of lesions with flaccid bullae and areas of epidermal detachment with positive Nikolsky’s sign.”
“The mucosa was involved in her condition,” the paper goes on to reveal, “where she had extensive oral ulceration and hemorrhagic crusting over the lips.”
Said crusting is so disturbing that this writer just about gagged at the sight of it. And to think, this was all done to supposedly avoid a few sniffles caused by the Fort Detrick Virus paid for by Tony Fauci with American taxpayer dollars.
Roughly 30 percent of the woman’s body is now said to be covered with these lesions, thanks to the Pfizer shot. She was given two 60 ng/ml doses of etanercept subcutaneously, the first one on the day of her hospital admission and the second two days later.
Two days after receiving the first dose of this emergency drug, the woman stopped forming lesions on her body. She is said to have had a “complete healing” 22 days after that.